RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 439–447 (Mi mz961)  

This article is cited in 8 scientific papers (total in 8 papers)

Three counterexamples in the theory of inertial manifolds

A. V. Romanov

All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm961

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 378–385

Bibliographic databases:

UDC: 517.95
Received: 11.02.1999

Citation: A. V. Romanov, “Three counterexamples in the theory of inertial manifolds”, Mat. Zametki, 68:3 (2000), 439–447; Math. Notes, 68:3 (2000), 378–385

Citation in format AMSBIB
\Bibitem{Rom00}
\by A.~V.~Romanov
\paper Three counterexamples in the theory of inertial manifolds
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 439--447
\mathnet{http://mi.mathnet.ru/mz961}
\crossref{https://doi.org/10.4213/mzm961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819147}
\zmath{https://zbmath.org/?q=an:0984.35034}
\elib{http://elibrary.ru/item.asp?id=13344701}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 378--385
\crossref{https://doi.org/10.1007/BF02674562}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900013}


Linking options:
  • http://mi.mathnet.ru/eng/mz961
  • https://doi.org/10.4213/mzm961
  • http://mi.mathnet.ru/eng/mz/v68/i3/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Romanov, “Finite-dimensional dynamics on attractors of non-linear parabolic equations”, Izv. Math., 65:5 (2001), 977–1001  mathnet  crossref  crossref  mathscinet  zmath
    2. A. Eden, S. V. Zelik, V. K. Kalantarov, “Counterexamples to regularity of Mañé projections in the theory of attractors”, Russian Math. Surveys, 68:2 (2013), 199–226  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. V. Romanov, “A Parabolic Equation with Nonlocal Diffusion without a Smooth Inertial Manifold”, Math. Notes, 96:4 (2014), 548–555  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Zelik S., “Inertial Manifolds and Finite-Dimensional Reduction For Dissipative PDEs”, Proc. R. Soc. Edinb. Sect. A-Math., 144:6 (2014), 1245–1327  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Romanov A.V., “On the hyperbolicity properties of inertial manifolds of reaction–diffusion equations”, Dyn. Partial Differ. Equ., 13:3 (2016), 263–272  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Kostianko A. Zelik S., “Nertial Manifolds For 1D Reaction-Diffusion-Advection Systems. Part II: Periodic Boundary Conditions”, Commun. Pure Appl. Anal, 17:1 (2018), 285–317  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Gal C.G., Guo Ya., “Inertial Manifolds For the Hyperviscous Navier-Stokes Equations”, J. Differ. Equ., 265:9 (2018), 4335–4374  crossref  mathscinet  zmath  isi  scopus
    8. Chepyzhov V.V., Kostianko A., Zelik S., “Inertial Manifolds For the Hyperbolic Relaxation of Semilinear Parabolic Equations”, Discrete Contin. Dyn. Syst.-Ser. B, 24:3, SI (2019), 1115–1142  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:270
    Full text:100
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020